Normal view MARC view ISBD view

Anales del Instituto de Matematicas : Universidad Nacional Autonoma Mexico

Type de document : PériodiqueLangue : espagnol ; anglais.Pays : Mexique.Éditeur : Mexico : Universidad Nacional Autonoma de Mexico, 1950-ISSN : 0185-0644.État de collection : Vol. 10 (1970) - Vol. 26 (1986) ; Vol. 30-31 (1991)
Lacunes : Vol. 24 (1984)
Tags from this library: No tags from this library for this title. Log in to add tags.
Current location Call number Status Date due Barcode
CMI
Réserve
pério-10736 (Browse shelf) Consultation sur place

Vol. 10 (1970) - Vol. 26 (1986) ; Vol. 30-31 (1991)

Lacune : Vol. 24 (1984)

This is a serial

There are 1 subscription(s) associated with this title.

Subscription from: 01/01/2005 to: 31/12/2005

Missing issues: 24(1984)

Collection : 10(1970)-26(1986), 30-31(1991)

The 3 latest issues for this subscription:

Issue # Publication date Received date Status Note
1991#31 01/02/1991 01/02/1991 Arrived
1990#30 01/02/1990 01/02/1990 Arrived
1986#26 01/02/1986 01/02/1986 Arrived

More details

There are no comments for this item.

Log in to your account to post a comment.